MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 0475561000
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the shaver was packaged non-sterile due to foreign material.

Brand Name
BURSECTOR 5.5MM EACH - ORDER MULTIPLES OF 5
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24317592
Report Number0002936485-2026-00087
Device Sequence Number4863381
Product Code GFF
UDI-Device Identifier37613327502610
UDI-Public37613327502610
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0475561000
Device Lot Number25133CE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown